# SDR FDEA202302100296

- Difficulty date: February 10, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: ARC08391
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LEFT WING, SPOILER SILL P/N ARC0839-1 IS CRACKED.  FABRICATED REPAIR SILL ARC0839-1 PER SRM 57-50-02-2R AND PER DAC. DWG. ARC0839.  RESET.   FABRICATED REPAIR SILL PER MD11 SRM 57-50-02-2R FIG 201, REPAIR 10, PAGES 201-204 AND IN   REFERENCE TO DAC. DWG. ARC0839.  INSP C/W
